JSIAM Letters
Online ISSN : 1883-0617
Print ISSN : 1883-0609
ISSN-L : 1883-0617
Articles
Truncation error estimates of approximate differential operators of a particle method based on the Voronoi decomposition
Yusuke ImotoDaisuke Tagami
Author information
JOURNAL FREE ACCESS

2017 Volume 9 Pages 69-72

Details
Abstract

Truncation errors are considered for approximate differential operators with a class of particle methods. Introducing sufficient conditions for the weight function and a regularity of the family of discrete parameters leads to truncation error estimates of approximate gradient and Laplace operators with a particle method based on the Voronoi decomposition. Moreover, some numerical results agree well with theoretical ones.

Related papers from these authors
© 2017, The Japan Society for Industrial and Applied Mathematics
Previous article Next article
feedback
Top